# SDR 98ZZZM33

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CHAFE FRAME 29 WHER RIGHT MAIN LANDING GEAR DOOR EDGE WAS JUST CONTACTING FRAME 29.  MEASURES .750 INCH IN LENGTH AND DEPTH .025 ONE SMALL AREA.  MOST CHAFED .005 OR LESS.  PERFORMED ET TO ABOVE CHAFED AFTER BLENDING AND FOUND TO BE CRACK FREE.  BLENDED, ALODINED, PRIMED AND PAINTED IAW BAE FAX GCR/0752-97.  (M)
